Qualitative Investigation of the Singular Cauchy Problem F(t, x, x′) = 0, x(0) = 0

Authors

  • A. E. Zernov
  • Yu. V. Kuzina

Abstract

We prove the existence and uniqueness of a continuously differentiable solution with required asymptotic properties.

Published

25.12.2003

Issue

Section

Short communications

How to Cite

Zernov, A. E., and Yu. V. Kuzina. “Qualitative Investigation of the Singular Cauchy Problem F(t, X, x′) = 0, x(0) = 0”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 12, Dec. 2003, pp. 1720-3, https://umj.imath.kiev.ua/index.php/umj/article/view/4033.